Deakin University
Browse

File(s) under permanent embargo

Exponential stability of switched systems with mixed time delays

journal contribution
posted on 2009-12-01, 00:00 authored by L Van Hien
This paper address the exponential stability for a class of switched systems with mixed time delays. Based on linear matrix inequalities and Lyapunov-Krasovskii functional approach, a geometrically switching rule for the exponential stability of the system is designed. The approach allows to compute simultaneously the two bounds that characterize the exponential stability rate of the solution. Numerical example to show the effectiveness of the proposed method is given.

History

Journal

Applied Mathematical Sciences

Volume

3

Pagination

2481-2489

ISSN

1312-885X

eISSN

1312-885X

Language

eng

Publication classification

CN.1 Other journal article

Issue

49-52

Publisher

Hikari

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC